MAUDE Adverse Event Report: COVIDIEN FOLEY TRAY SILICON DRAIN BAG 16FR; CATHETER, RETENTION TYPE, BALLOON

COVIDIEN FOLEY TRAY SILICON DRAIN BAG 16FR; CATHETER, RETENTION TYPE, BALLOON
Model Number 6146LL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that they had difficulty removing the catheter from the port.The catheter ripped and broke into two pieces.One part was still connected to the sample port.
 
Additional Manufacturer Narrative
Evaluation summary a review of the device history record (dhr) could not be conducted because a lot number was not provided.One decontaminated sample with the date code unknown was received for evaluation.After visual inspection it was observed that there was damage to the catheter.The reported condition was confirmed the adapter on the device had been changed for a redesign of the sample port connector to increase the disconnection force between the adapter and the catheter, as well as to minimize the size of the sample port.Because of this, the new adapter on the connection side has 2 steps, it cannot be assembled with the top vent.Due to problems with the new adapter, the manufacturing site went back to manufacturing the device with the old adapter.

Brand Name
FOLEY TRAY SILICON DRAIN BAG 16FR
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8671422
Report Number9612030-2019-02194
Device Sequence Number291539
Product Code EZL
UDI-Device Identifier10884521015500
UDI-Public10884521015500
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6146LL
Device Catalogue Number6146LL
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date09/12/2019
Patient Sequence Number1